SMITH & NEPHEW, INC. ULTRABUTTON QUAD ADJ FIXATION DEV; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Back to Search Results |
| Catalog Number |
72205443 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an acl procedure, upon passing the graft up into the femoral and tibial tunnels, once the button had flipped, the surgeon went to reduce the graft using reducing sutures and one suture broke off at the button with the initial tension before reducing.The surgeon cut down to the button from the lateral side of the leg and managed to feed suture back through button.The button was able to be reduced, and graft looked solid on the screen.The procedure was successfully completed with a delay of less than 30 minutes.No further complications were reported.
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a patient complication related to a product problem with a smith+nephew device.The reported issue(s) relate to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.